# SDR Q2S2010F00031

- Difficulty date: February 24, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N760SA
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B041095
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORKSHEET NR 0127, WORKCARD NR SAI RNR 4753078.  FUSELAGE-CURRENTLY 02 EXISTING DOUBLERS FOUND SIDE BY SIDE AT BS 520 TO 550, STRINGER 34R TO 36R.  REPAIR CARRIED OUT IAW SASCO EN 1012-10.  FORM 8100-9, DATED 18 MARCH 2010.
